# SDR UALA2011021100719

- Difficulty date: February 10, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,188 hours, 25,231 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH OVERHEAD PANEL SWITCH ON, MULTIPLE EMERGENCY LIGHTS EXTINGISHED IN 2 (FWD=1, MID FWD=2, MID AFT=3, AFT=4) AREA.  ALL OTHER LIGHTS AND INDICATORS NORMAL.  FLOOR STRIP FWD AND AFT IN ECONOMY INOPERATIVE.  RECONNECTED THE FLOOR CONNECTOR AT SEAT 6AB AND OPS CHECK GOOD ON NON ROUTINE 38013.
